# SDR CA041020002

- Difficulty date: October 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 59,799 hours
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fitting
- Part number: 65244809
- Condition: Cracked
- Location: Mlg Uplock
- Part time: 60,571 hours, 41,672 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A CRACK WAS FOUND IN THE LEFT HAND MLG UPLOCK FITTINGIN THE FORWARD RADIUS. NDT CONFIRMED THE CRACK. FITTING WAS REPLACED AND GEAR RETRACTIONS CARRIED OUT.
